On completely $\kappa$-normal spaces
Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 308-311
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_2_a11,
author = {A. Ch. Chigogidze},
title = {On completely $\kappa$-normal spaces},
journal = {Doklady Akademii Nauk},
pages = {308--311},
year = {1980},
volume = {250},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a11/}
}
A. Ch. Chigogidze. On completely $\kappa$-normal spaces. Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 308-311. http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a11/